The Emperor Posted March 10, 2012 Share Posted March 10, 2012 Hey guys! I could really use some feedback here because I don't know really what is going on, this isn't the first time and won't be the last. P-doc and I decided I was doing well enough to come off my meds slowly, one by one. I picked Abilify to go first so we knocked just 5mg off my dose of Abilify so that I could taper off it. Anyway, what happened was about a week ago I started getting all weird again. I'm not totally batshit by any means but am having some troubling symptoms. For example (this shit is embarrassing) I constantly think that there COULD be someone out to get me. For the past week, I've been really on edge about it. Taking a shower is fucking horrifying because what if there's a weirdo on the other side of the curtain? I've only been out to check the mail once because I'm afraid that a weirdo will either get me or enter my house and get my kid. So when I did check the mail, I looked back and all around about fifty times. I check for weirdos in the shower, too. Like, I'll take the damn shower, which used to be my favorite thing to do, and now I'll have the sudden urge to peek outside the curtain to make sure there's no weirdo out there. I don't sleep well at night. I wake up to scan the room for weirdos. And once SO is gone in the morning, I don't go back to sleep. I've realized that all the things that comfort me and make me feel safe really couldn't keep me safe. So I don't feel safe anymore. Like at any time someone will fucking do whatever, I don't know what. So whatever, there's the shit that's going on in my head like, constantly. It's fun. While I'm not totally unhappy, I keep looking over my shoulder every five fucking seconds. And this shit wasn't AS prominent at all a few weeks ago. That was the time we dropped the Abilify down. Would dropping 5mg of Abilify make me a little loony? Or is it just that time of year? Would therapy help with this? I mean, I was going to call next week and tell p-doc that I'm doing just fine and want to drop the Abilify another 5mg if we could. I really don't want the meds anymore. Look at my fucking signature. There is NO reason for me to be on an AAP. Thanks if anyone has any experience with this kind of thing and can give me some feedback. I see t-doc next Wednesday, I think so I am going to tell her everything that is going on and see what she thinks about me calling on Friday to lower the Abilify. I don't think I could tell p-doc these things. I don't know why. I'm having trouble telling you guys this shit. Sorry I wrote a novel. Or if it didn't make any sense or was stupid. I feel stupid for this whole thing. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.